# SDR AALA201601219003

- Difficulty date: January 20, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 46,444 hours, 26,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  1R DOOR IS HARD TO ARM, ECAM SLIDE LIGHT NOT STAYING ON WHEN ARMED.  REPOSITIONED 1R DOOR SLIDE GIRT BAR ASSEMBLY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW JC 26L00025011.
